# SDR AALA2009020900024

- Difficulty date: January 30, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 17,411 hours, 1,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS INBOARD AFT SEAT TRACK HAS EXCESSIVE WEAR.  REPLACED CAPTAINS INBOARD AFT SEAT TRACK.
